# SDR ASOA201100155

- Difficulty date: January 23, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 17,326 hours, 11,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN CABIN REAR FACING EMERGENCY CALL LIGHT IS INOP.  RELAMPED EMERGENCY CALL LIGHT CENTER CABIN.  OPS CHECKED GOOD IAW MM 33-51-00.
